MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT
Catalog Number LXMC15
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a linx device was explanted.No additional information given.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/9/2024.B3: only event year known: 2024.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what is the accounts name? on what date did the implant take place? on what date did the explant take place? lot #? does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? what was the reason for removal of the linx device? at the time of removal, was the device found in the correct position/geometry at the time of removal? have the symptoms resolved since the device was explanted? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/22/2024.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4), date sent: 5/23/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, significant tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, the device was found to be conforming.Additional information was requested, and the following was obtained: on what date did the implant take place? on what date did the explant take place? lot #? does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? what was the reason for removal of the linx device? at the time of removal, was the device found in the correct position/geometry at the time of removal? have the symptoms resolved since the device was explanted? answer: no other details have been provided.

Brand Name
1.5T LINX, 15B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19277134
Report Number3008766073-2024-00082
Device Sequence Number6335600
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLXMC15
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/21/2024
05/22/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/22/2024
05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale